# SDR DALA2022012100438

- Difficulty date: January 21, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N846DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31957
- Aircraft time: 20,257 hours, 8,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8156571) DURING INSPECTION FOUND EMER EXIT LIGHT AT ROW 14 INOP. REMOVED EMER EXIT LIGHT AT SEAT ROW 14. INSTALLED NEW LIGHT AT ROW 14 PER B737 AMM 33-51. OPS CHECKED GOOD.
